Myocardial infarction after oral Sumatriptan use in a woman with normal coronary arteries

Weir, R. A.P., Oldroyd, K. G. and Walters, M. R. (2007) Myocardial infarction after oral Sumatriptan use in a woman with normal coronary arteries. American Journal of Medicine, 120(11), E7-E8. (doi: 10.1016/j.amjmed.2006.03.047)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1016/j.amjmed.2006.03.047


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Walters, Professor Matthew
Authors: Weir, R. A.P., Oldroyd, K. G., and Walters, M. R.
College/School:College of Medical Veterinary and Life Sciences
College of Medical Veterinary and Life Sciences > Institute of Cardiovascular and Medical Sciences
Journal Name:American Journal of Medicine
Publisher:Elsevier
ISSN:0002-9343

University Staff: Request a correction | Enlighten Editors: Update this record